| Model Number |
30012 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a dlp coronary artery ostial cannula, it was reported that the connector was not fully secured to the metal tubing.During use, the connector became loose and detached from the metal tubing.The use of the device was unspecified.There was no reported adverse patient effect associated with this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.